| Model Number |
H74939207050870 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/21/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1 - initial reporter facility name: (b)(6) hospital.E1 - initial reporter address 1: (b)(6).E1 - initial reporter phone: (b)(6).
Event or Problem Description
It was reported that balloon burst occurred.The stenosed target lesion was located in anastomotic stoma.A 5.0 x80, 75cm gladiator elite balloon catheter was advanced for dilatation.However, when the balloon pressure reached 3 atmospheres, the balloon burst.The procedure was completed with a different device.There were no patient complications as a result of this event.
Additional Manufacturer Narrative
B5.Describe event or problem: added information, based on additional information e1 - initial reporter facility name: (b)(6) hospital.E1 - initial reporter address 1: (b)(6).E1 - initial reporter phone: (b)(6).
Event or Problem Description
It was reported that balloon burst occurred.The stenosed target lesion was located in anastomotic stoma.A 5.0 x80, 75cm gladiator elite balloon catheter was advanced for dilatation.However, when the balloon pressure reached 3 atmospheres, the balloon burst.The procedure was completed with a different device.There were no patient complications as a result of this event.It was further reported that the target lesion was 90-95% stenosed, mildly tortuous, and severely calcified.The balloon ruptured during first inflation for 2-3 seconds.The device was removed without any problem using the normal method.
Additional Manufacturer Narrative
B5.Describe event or problem: added information, based on additional information.E1 - initial reporter facility name: (b)(6).E1 - initial reporter address 1: no.(b)(6).E1 - initial reporter phone: (b)(6).Device evaluated by mfr: the gladiator device was returned to our post market quality assurance laboratory.A visual examination identified that the balloon was not folded which indicates that the balloon was subjected to positive pressure.A longitudinal tear was identified in the balloon material.The tear measured approximately 75mm in length and extended from a position 12mm distal of the proximal markerband to 1mm distal of the distal markerband.A visual and tactile examination found no kinks or damage to the shaft and tip of the device.Both markerbands were undamaged and present on the shaft of the device.This concludes the product analysis.
Event or Problem Description
Additional Manufacturer Narrative
A1: patient identifier updated b5.Describe event or problem: added information, based on additional information e1 - initial reporter facility name: (b)(6).Device evaluated by mfr: the gladiator device was returned to our post market quality assurance laboratory.A visual examination identified that the balloon was not folded which indicates that the balloon was subjected to positive pressure.A longitudinal tear was identified in the balloon material.The tear measured approximately 75mm in length and extended from a position 12mm distal of the proximal markerband to 1mm distal of the distal markerband.A visual and tactile examination found no kinks or damage to the shaft and tip of the device.Both markerbands were undamaged and present on the shaft of the device.This concludes the product analysis.
Event or Problem Description
It was reported that balloon burst occurred.The stenosed target lesion was located in anastomotic stoma.A 5.0 x80, 75cm gladiator elite balloon catheter was advanced for dilatation.However, when the balloon pressure reached 3 atmospheres, the balloon burst.The procedure was completed with a different device.There were no patient complications as a result of this event.It was further reported that the target lesion was 90-95% stenosed, mildly tortuous, and severely calcified.The balloon ruptured during first inflation for 2-3 seconds.The device was removed without any problem using the normal method.It was further reported that the patient's anatomy was not particularly challenging and that procedural factors did not contribute to the event.